Items where Author is "Yaakub, AR"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 2.

Journal article

YAAKUB, A.R. and EVANS, D.J., 2003. New L-stable modified trapezoidal methods for the initial value problems. International Journal of Computer Mathematics, 80 (1), pp. 95-104. ISSN 0020-7160

EVANS, D.J. and YAAKUB, A.R., 2002. A fifth order Runge-Kutta RK(5,5) method with error control. International Journal of Computer Mathematics, 79 (11), pp. 1179-1185. ISSN 0020-7160

This list was generated on Sun Nov 19 05:09:24 2017 UTC.